Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 34, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 16, 2013, 10:01 PM EDT for Daviess County, Knox County, Indiana. It was in force for 44 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2013, 10:01 PM EDT (02:01 UTC)
- Expired
- Apr 16, 2013, 10:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Daviess County, IN, Knox County, IN
The radar
The Evansville,IN radar (KVWX), 42 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 10:18 PM EDT | HAIL 1 | Vincennes, IN | CURRENTLY FALLING IN VINCENNES. |
| Apr 16, 10:18 PM EDT | HAIL 1 | Vincennes, IN | MULTIPLE REPORTS OF 1 INCH HAIL |
| Apr 16, 10:19 PM EDT | HAIL 1.75 | Vincennes, IN | CURRENTLY FALLING AT THE EMERGENCY DISPATCH CENTER IN VINCENNES. |
| Apr 16, 10:20 PM EDT | HAIL 1 | Vincennes, IN | GROUND NEARLY COVERED LIKE SNOW |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.0 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1490 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 390 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
339
WUUS53 KIND 170201
SVRIND
INC027-083-170245-
/O.NEW.KIND.SV.W.0034.130417T0201Z-130417T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1001 PM EDT TUE APR 16 2013
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL DAVIESS COUNTY IN SOUTHWEST INDIANA...
KNOX COUNTY IN SOUTHWEST INDIANA...
* UNTIL 1045 PM EDT
* AT 955 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ST.
FRANCISVILLE...AND MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
VINCENNES...WASHINGTON...DECKER...VINCENNES UNIVERSITY...MONROE
CITY...BRUCEVILLE...WHEATLAND...BICKNELL...EDWARDSPORT AND
FREELANDVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3846 8776 3851 8765 3855 8767 3864 8763
3869 8753 3878 8750 3883 8753 3890 8732
3891 8722 3856 8710 3854 8725 3850 8730
3854 8735 3851 8737 3854 8740 3853 8746
3849 8749 3849 8757 3844 8760 3841 8774
TIME...MOT...LOC 0201Z 250DEG 18KT 3866 8760
HAIL...1.00IN
WIND...<50MPH
$$
TDUD3 follow-up statements
918
WWUS53 KIND 170217
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1017 PM EDT TUE APR 16 2013
INC027-083-170245-
/O.CON.KIND.SV.W.0034.000000T0000Z-130417T0245Z/
KNOX IN-DAVIESS IN-
1017 PM EDT TUE APR 16 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
DAVIESS AND KNOX COUNTIES UNTIL 1045 PM EDT...
AT 1014 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VINCENNES...
AND MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
WASHINGTON...MONROE CITY...BRUCEVILLE...WHEATLAND...BICKNELL...
EDWARDSPORT AND FREELANDVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3846 8776 3851 8765 3855 8767 3864 8763
3869 8753 3878 8750 3883 8753 3890 8732
3891 8722 3856 8710 3854 8725 3850 8730
3854 8735 3851 8737 3854 8740 3853 8746
3849 8749 3849 8757 3844 8760 3841 8774
TIME...MOT...LOC 0217Z 250DEG 18KT 3869 8750
HAIL...1.00IN
WIND...<50MPH
$$
TDUD543
WWUS53 KIND 170236
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1036 PM EDT TUE APR 16 2013
INC027-083-170245-
/O.CON.KIND.SV.W.0034.000000T0000Z-130417T0245Z/
KNOX IN-DAVIESS IN-
1036 PM EDT TUE APR 16 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
DAVIESS AND KNOX COUNTIES UNTIL 1045 PM EDT...
AT 1028 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VINCENNES...
AND MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
WASHINGTON...MONROE CITY...BRUCEVILLE...WHEATLAND...BICKNELL...
EDWARDSPORT AND FREELANDVILLE.
ONE REPORT OF GOLF BALL SIZE HAIL AND NUMEROUS QUARTER SIZE REPORTS
HAVE BEEN RECEIVED FROM THE VINCENNES AREA DUE TO THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3854 8735 3851 8737 3854 8740 3853 8746
3856 8753 3866 8754 3874 8751 3878 8750
3883 8753 3890 8732 3891 8722 3856 8710
3854 8725 3850 8730
TIME...MOT...LOC 0232Z 250DEG 18KT 3872 8741
HAIL...1.00IN
WIND...<50MPH
$$
TDUD979
WWUS53 KIND 170244
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1044 PM EDT TUE APR 16 2013
INC027-083-170254-
/O.EXP.KIND.SV.W.0034.000000T0000Z-130417T0245Z/
KNOX IN-DAVIESS IN-
1044 PM EDT TUE APR 16 2013
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL DAVIESS AND KNOX
COUNTIES WILL EXPIRE AT 1045 PM EDT/945 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3854 8735 3851 8737 3854 8740 3853 8746
3856 8753 3866 8754 3874 8751 3878 8750
3883 8753 3890 8732 3891 8722 3856 8710
3854 8725 3850 8730
TIME...MOT...LOC 0244Z 250DEG 18KT 3874 8734
$$
TDUDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 7:57 PM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Apr 16, 7:57 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 757 PM EDT TUE APR 16 2013 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... ISSUED AT 232 PM EDT TUE APR 16 2013 A FRONTAL SYSTEM LOCATED NEAR THE OHIO RIVER IS EXPECTED TO MOVE NORTH ACROSS THE FORECAST AREA WEDNESDAY NIGHT. STRONG LOW PRESSURE IS EXPECTED TO MOVE THROUGH THE GREAT LAKES THURSDAY NIGHT AND FRIDAY...BRINGING A COLD FRONT THROUGH THE AREA. IN THE WAKE OF THIS FRONT...HIGH PRESSURE IS EXPECTED TO BUILD INTO THE AREA BY NEXT WEEKEND AND INTO EARLY NEXT WEEK. ANOTHER FRONTAL SYSTEM MAY AFFECT THE AREA BY NEXT TUESDAY. && .NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/... ISSUED AT 232 PM EDT TUE APR 16 2013 AN UPPER DISTURBANCE OVER ILLINOIS IS RESULTING IN WIDESPREAD SHOWERS/THUNDERSTORM ACTIVITY...MAINLY OVER THE NORTHWEST ZONES. MEANWHILE...A FRONTAL SYSTEM LOCATED OVER THE SOUTHEAST ZONES CONTINUES TO SAG TOWARDS THE OHIO RIVER. NOT MUCH ACTIVITY ASSOCIATED WITH THIS FRONT YET. SHORT TERM MODEL DATA SUGGEST THE UPPER DISTURBANCE OVER ILLINOIS WILL PUSH OFF TO THE NORTHEAST DURING THE EARLY EVENING HOURS...HOWEVER A VORTICITY TAIL WILL HANG BACK ACROSS THE AREA LATER TONIGHT. THIS COMBINED WITH SOME STRONGER 850MB FLOW EXTENDING FROM ILLINOIS INTO NORTHWEST INDIANA MAY SERVE TO KEEP AN ENHANCED THREAT FOR SHOWERS/THUNDERSTORMS OVER THE NORTHWEST HALF OF THE AREA TONIGHT. WILL GO WITH LIKELY POPS IN THOSE AREAS. FARTHER SOUTHEAST...SOME CONVECTION EXPECTED TO DEVELOP LATER THIS AFTERNOON ALONG FRONT...BUT QUESTIONABLE HOW MUCH GIVEN THE INSTABILITY AXIS HAS BEEN PUSHED SOUTH OF THE OHIO RIVER. WILL KEEP POPS IN THE CHANCE CATEGORY THERE. THE GFS MOS LOWS TONIGHT LOOK TOO COLD OVER THE SOUTH WHERE FRONT WILL BE VERY SHALLOW. WILL NUDGE UP THE GUIDANCE SEVERAL DEGREES IN THOSE AREAS. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... ISSUED AT 232 PM EDT TUE APR 16 2013 MODEL DATA SUGGEST FRONT WILL PRETTY MUCH HOLD ITS POSITION NEAR THE OHIO RIVER INTO WEDNESDAY NIGHT. A DEVELOPING STRONG LOW LEVEL JET AHEAD OF APPROACHING PLAINS SYSTEM SHOULD SERVE TO PUSH THIS FRONT BACK TO THE NORTH WEDNESDAY NIGHT. WILL CONTINUE WITH CHANCE POPS FOR WEDNESDAY...AND GO WITH LIKELY POPS OVER MOST OF THE AREA...EXCEPT FOR THE SOUTHEAST...WEDNESDAY NIGHT AS THERE SHOULD BE GOOD FORCING ALONG THE JET. SHOULD BE IN THE WARN SECTOR THURSDAY. OTHER THAT INSTABILITY...DON/T SEE ANY REAL FOCUS FOR CONVECTION AT THAT TIME...OTHER THAN POSSIBLY SOME RESIDUAL BOUNDARIES FROM THE WEDNESDAY NIGHT ACTIVITY. WILL KEEP POPS IN THE CHANCE CATEGORY AT THAT TIME. COLD FRONT EXPECTED TO MOVE THROUGH THE AREA LATE THURSDAY NIGHT/EARLY FRIDAY MORNING. FORCING ALONG THE FRONT LOOKS STRONG...ALONG WITH STRONG DEEP LAYER SHEAR...ALTHOUGH THE LAPSE RATES LOOK RATHER POOR AT THIS POINT. NEVERTHELESS...HIGH WINDS ARE POSSIBLE GIVEN THE EXPECTED WIND FIELDS/LIFT. WILL GO WITH HIGH POPS THURSDAY NIGHT. WILL KEEP SOME POPS GOING FOR FRIDAY AS WELL TO COVER ANY LINGERING ACTIVITY IN THE WAKE OF FRONT. PROGGED LOW LEVEL THICKNESSES SUGGEST THE GFS MOS HIGHS FOR WEDNESDAY AND THURSDAY MAY STILL BE A LITTLE WARM...ESPECIALLY IN THE SOUTH. WILL NUDGE THE GUIDANCE DOWN A LITTLE IN THOSE AREAS. LOWS DON/T LOOK TOO BAD. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... ISSUED AT 232 PM EDT TUE APR 16 2013 ECMWF AND GFS DEPICT THE DEPARTURE OF A STRONG COLD FRONT ON FRIDAY AS ANOTHER AREA OF COLD HIGH PRESSURE BUILDS INTO THE OHIO VALLEY FROM THE NORTHWEST. THIS WILL KEEP DRY BUT COOL CONDITIONS ACROSS CENTRAL INDIANA...WITH BELOW NORMAL TEMPERATURES. LOWS ON SATURDAY MORNING BODE WATCHING AS FROST POTENTIAL MAY EXIST...HOWEVER PRESSURE GRADIENT AT THAT TIME STILL SUGGESTS THAT WINDS BE STRONG ENOUGH TO PREVENT FROST FORMATION. WILL WATCH CLOSELY. AS HIGH PRESSURE SHIFTS EAST OF INDIANA THROUGH THE WEEKEND AND INTO THE NEXT WORKWEEK...RETURN SOUTHERLY FLOW AROUND THE HIGH SHOULD RESULT IN SLIGHTLY WARMER TEMPERATURES EACH DAY. THE NEXT BEST CHANCE FOR PRECIP APPEARS ON TUESDAY AS A STRONG COLD FRONT ONCE AGAIN PUSHES THROUGH THE STATE. && .AVIATION /DISCUSSION FOR THE 16/0000Z TAF ISSUANCE/... ISSUED AT 749 PM EDT TUE APR 16 2013 A FRONTAL BOUNDARY WILL REMAIN DRAPED ACROSS CENTRAL INDIANA THROUGH DURATION OF TAF PERIOD...RESULTING IN PERIODS OF SHOWERS AND THUNDERSTORMS. WIDESPREAD MVFR CONDITIONS WILL BE THE PREVAILING FLIGHT CATEGORY WITH BRIEF DETERIORATION TO IFR CATEGORY DURING HEAVIEST SHOWERS AND STORMS AND FOG FORMATION. SATURATED LOWER LEVELS WILL MAKE VFR CONDITIONS UNATTAINABLE FOR MAJORITY OF TAF PERIOD. NORTHEAST WINDS WILL GRADUALLY VEER TO THE EAST LATE TONIGHT WITH SUSTAINED SPEEDS OF 5 TO 10 KTS. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...JAS NEAR TERM...JAS SHORT TERM...JAS LONG TERM....PUMA AVIATION...TDUD
Hazardous weather outlook, Apr 16, 3:43 AM EDT, 18 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 343 AM EDT TUE APR 16 2013 INZ021-028>031-035>049-051>057-060-061-170745- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE- 343 AM EDT TUE APR 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SCATTERED THUNDERSTORMS. HAZARDS: LIGHTNING...BRIEF HEAVY RAIN...SMALL HAIL...GUSTY WINDS. TIMING: MAINLY THIS MORNING AND AFTERNOON. DISCUSSION: A FRONTAL SYSTEM WILL LINGER ACROSS THE AREA THROUGH AT LEAST MID WEEK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OUTLOOK: THUNDERSTORMS ARE IN THE FORECAST THROUGH THURSDAY NIGHT. THERE IS A SLIGHT RISK FOR SEVERE WEATHER THURSDAY THROUGH THURSDAY NIGHT WITH DAMAGING WINDS...HEAVY RAIN...LIGHTNING AND LARGE HAIL AS THE MAIN THREATS. DISCUSSION: A FRONTAL SYSTEM WILL LINGER ACROSS THE REGION THROUGH THE MIDDLE OF THE WEEK. A POTENTIALLY STRONG AREA OF LOW PRESSURE IS EXPECTED TO DEVELOP ALONG THE FRONT AND MOVE INTO THE GREAT LAKES AROUND THURSDAY NIGHT...WHICH SHOULD HELP PUSH THE FRONT EAST OF THE AREA BY FRIDAY. IN THE WAKE OF THIS FRONT...HIGH PRESSURE IS EXPECTED TO BUILD INTO THE AREA BY NEXT WEEKEND AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AND THURSDAY NIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ062>065-067>072-170745- MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE- JACKSON-JENNINGS- 343 AM EDT TUE APR 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: THUNDERSTORMS...POSSIBLY SEVERE. HAZARDS: DAMAGING WINDS...LARGE HAIL...LIGHTNING AND HEAVY RAINFALL. TIMING: MAINLY THIS AFTERNOON. DISCUSSION: A FRONTAL SYSTEM WILL LINGER ACROSS THE AREA THROUGH AT LEAST MID WEEK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OUTLOOK: THUNDERSTORMS ARE IN THE FORECAST THROUGH THURSDAY NIGHT. THERE IS A SLIGHT RISK FOR SEVERE WEATHER THURSDAY THROUGH THURSDAY NIGHT WITH DAMAGING WINDS...HEAVY RAIN...LIGHTNING AND LARGE HAIL AS THE MAIN THREATS. DISCUSSION: A FRONTAL SYSTEM WILL LINGER ACROSS THE REGION THROUGH THE MIDDLE OF THE WEEK. A POTENTIALLY STRONG AREA OF LOW PRESSURE IS EXPECTED TO DEVELOP ALONG THE FRONT AND MOVE INTO THE GREAT LAKES AROUND THURSDAY NIGHT...WHICH SHOULD HELP PUSH THE FRONT EAST OF THE AREA BY FRIDAY. IN THE WAKE OF THIS FRONT...HIGH PRESSURE IS EXPECTED TO BUILD INTO THE AREA BY NEXT WEEKEND AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON...AND AGAIN ON THURSDAY AND THURSDAY NIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) SMF
In the hours before
Special weather statement, Apr 16, 7:32 PM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
732 PM EDT TUE APR 16 2013
INZ068-170015-
DAVIESS-
732 PM EDT TUE APR 16 2013
...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN DAVIESS COUNTY UNTIL 815
PM EDT...
AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF PETERSBURG...MOVING EAST AT
20 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
WASHINGTON...
GLENDALE FISHERY...
MONTGOMERY...
CANNELBURG...
ALFORDSVILLE...
WEST BOGGS LAKE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3851 8699 3850 8706 3853 8710 3851 8715
3854 8718 3853 8723 3854 8724 3865 8725
3866 8724 3866 8726 3876 8692 3853 8692
3850 8692 3848 8694
TIME...MOT...LOC 2332Z 257DEG 19KT 3856 8723
RYANLocal storm report, Apr 16, 7:52 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
752 PM EDT TUE APR 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM HAIL 5 NNW SEYMOUR 39.03N 85.92W
04/16/2013 E0.75 INCH JACKSON IN TRAINED SPOTTER
&&
BHHLocal storm report, Apr 16, 7:59 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
759 PM EDT TUE APR 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 4 S WASHINGTON 38.60N 87.17W
04/16/2013 E0.70 INCH DAVIESS IN TRAINED SPOTTER
RELAYED BY EMERGENCY MANAGER... LOCATION IS INTERSTATE
69 NEAR MILE MARKER 57
&&
BHHSpecial weather statement, Apr 16, 8:04 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
804 PM EDT TUE APR 16 2013
INZ069-070-170030-
LAWRENCE-MARTIN-
804 PM EDT TUE APR 16 2013
...STRONG THUNDERSTORM ADVISORY FOR SOUTHWESTERN LAWRENCE AND MARTIN
COUNTIES UNTIL 830 PM EDT...
AT 803 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SHOALS...OR 24 MILES NORTHEAST OF
PETERSBURG...MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SHOALS...
LACY...
ROLAND...
INDIAN SPRINGS...
HURON...
WILLIAMS...
MITCHELL...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3876 8692 3886 8652 3869 8643 3868 8644
3868 8667 3866 8668 3855 8668 3850 8693
TIME...MOT...LOC 0004Z 251DEG 36KT 3865 8687
RYANLocal storm report, Apr 16, 8:39 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
839 PM EDT TUE APR 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM HAIL SHOALS 38.67N 86.79W
04/16/2013 E0.50 INCH MARTIN IN TRAINED SPOTTER
&&
BHHSpecial weather statement, Apr 16, 9:44 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
944 PM EDT TUE APR 16 2013
INZ067-170230-
KNOX-
944 PM EDT TUE APR 16 2013
...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN KNOX COUNTY UNTIL 1030
PM EDT...
AT 941 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ST. FRANCISVILLE...OR 7 MILES SOUTH OF
LAWRENCEVILLE...MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
VINCENNES...
VINCENNES UNIVERSITY...
BRUCEVILLE...
MONROE CITY...
WHEATLAND...
BICKNELL...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3862 8762 3864 8763 3867 8759 3868 8754
3869 8753 3876 8750 3880 8724 3877 8726
3875 8725 3869 8728 3866 8726 3857 8724
3856 8765
TIME...MOT...LOC 0144Z 265DEG 28KT 3863 8767
RYANThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 8:04 PM EDT | Special Weather Statement | IND | Martin | 26 min |
| Apr 16, 9:44 PM EDT | Special Weather Statement | IND | Knox | 46 min |
| Apr 16, 10:12 PM EDT | Severe Thunderstorm Warning | IND | Greene, Monroe, Owen | 48 min |
| Apr 16, 10:57 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen | 48 min |
| Apr 16, 11:14 PM EDT | Special Weather Statement | IND | Vigo | 31 min |
| Apr 17, 1:18 AM EDT | Special Weather Statement | IND | Sullivan | 57 min |
| Apr 17, 1:55 AM EDT | Severe Thunderstorm Warning | IND | Sullivan | 35 min |
| Apr 17, 2:07 AM EDT | Severe Thunderstorm Warning | IND | Morgan | 38 min |
| Apr 17, 2:30 AM EDT | Severe Thunderstorm Warning | IND | Greene, Sullivan | 60 min |
| Apr 17, 3:31 AM EDT | Special Weather Statement | IND | Greene | 44 min |
| Apr 17, 3:41 AM EDT | Areal Flood Advisory | IND | Greene, Sullivan | 3 hr |
| Apr 17, 3:57 AM EDT | Severe Thunderstorm Warning | IND | Greene | 63 min |
| Apr 17, 8:54 AM EDT | Areal Flood Advisory | IND | Bartholomew, Boone, Brown, Clay, Clinton, Decatur and 26 more | 12 hr |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Hamilton, Marion | 11 hr |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Marion, Morgan | 5 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Marion, Morgan | 5 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Morgan, Owen | 6 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Morgan, Owen | 6 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Greene, Owen | 11 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 14 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 13 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 15 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 16 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Gibson, Knox | 16 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Knox | 27 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 25 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Henry, Rush, Shelby | 23 hr |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 4 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 5 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Lawrence, Martin | 11 hr |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 12 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 4 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Delaware, Randolph | 11 hr |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Tippecanoe | 3 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Carroll, Howard, Tippecanoe | 4 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Clay, Greene | 5 days |
| Apr 17, 12:26 PM EDT | River Flood Warning | IND | Montgomery, Parke | 23 hr |
| Apr 17, 3:34 PM EDT | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 40 hr |
| Apr 17, 4:54 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Lawrence, Monroe | 51 min |
| Apr 17, 5:29 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Morgan | 46 min |
| Apr 17, 5:52 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Johnson, Marion, Morgan, Shelby | 38 min |
| Apr 17, 6:28 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Henry, Madison, Marion, Shelby | 47 min |
| Apr 17, 7:21 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Montgomery, Parke, Putnam | 39 min |
| Apr 17, 7:49 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Montgomery, Tippecanoe | 41 min |
| Apr 17, 7:55 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren | 35 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.